# SDR SWIA2018081745003

- Difficulty date: July 19, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 38,536 hours, 28,069 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Bs 235-250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED BETWEEN BS 235 AND 250,  STRINGERS 21L AND 22L.  REPAIRED IAW REO.
